Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Craig on October 28, 1999, at 18:26:06

In reply to Re: SERZONE - CONCENTRATION / AGITATION, posted by Dee on October 28, 1999, at 10:59:27

It is good to see a thread started about Serzone. I started taking it two weeks ago and for the past few days, I haven't been able to get out of this semi-stupor. I haven't gotten fidgety, but I keep going into zones, as if I'm on Valium. I can't concentrate, but not because my mind is racing, rather it seems like everythings washed out. Coffee doesn't seem to return any zing or alertness.

Is this the low blood pressure side effect, Or is this how Serzone works, by wiping the slate clean. I feel like grandma on her anti-psychotics.
Any thoughts? I'm getting kind of discouraged and not getting a lot done at work.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Craig thread:14088